# SDR ASAA2017110422434

- Difficulty date: November 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,073 hours, 6,593 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 100172
- Condition: Failed
- Location: Apu
- Part time: 1,750 hours, 3,512 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 49-40,  802.  REMOVED AND REPLACED IGNITER PLUG IAW AMM 49-41-51, NO HELP. REMOVED & REPLACED APU IGNITION LEAD, IAW AMM 49-41-52. REMOVED & REPLACED APU IGNITION EXCITER IAW AMM 49-41-31. OPS CHECKED GOOD.
